# SDR UPS604852

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680C2B2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT ENGINE FLAMED-OUT AT TOP OF DESCENT.  INFLIGHT START ATTEMPT UNSUCCESSFUL DUE TO NO FUEL FLOW.  MAINTENANCE REMOVED AND REPLACED FUEL PUMP IAW MM 73-11-01.
